# SDR SWI2025F01594

- Difficulty date: May 15, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED   (C-CHECK)  REMOVED AND REPLACED INBD STANDOFF WITH NEW STANDOFF P/N CN624-2082-S0701 REF. REO 670-54-21-971 REV. B, 2023-11-28 AND EO CN624-2005 SNIEO-S07 DATED 2025-06-12 AND ENSURED ALL OTHER DRAWING REQUIREMENTS WERE MET.  COMPLIED WITH SKY CARD 51-900-1002-SKY.
